| Model Number |
DIAM 50MM H16 ECC. 1.5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle Weakness/Atrophy (1967)
| Date of Event |
01/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
"it was reported that a patient underwent a revision surgery due rotator cuff insufficiency, 2 years after previous surgery.Subject id: (b)(6)".